# SDR Z5FA2012020900001

- Difficulty date: February 9, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N423CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0121
- Aircraft time: 4,415 hours, 3,214 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Board
- Part number: 631839721
- Part serial: 0217
- Condition: Defective
- Location: Mlg
- Part time: 4,415 hours, 3,214 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON APPROACH, CREW NOTICED THERE WAS NO GEAR DOWN AND LOCKED INDICATION ON ANY OF THE GEAR INDICATORS.  CREW DID A GO AROUND AND WAS INFORMED BY ATC THAT THE GEAR APPEARED TO BE DOWN.  CREW WENT INTO A HOLD AND PERFORMED AFM GEAR CHECK LIST.  AFTER GEAR WAS BLOWN AND CIRCUIT BREAKER WAS RESET, THE GEAR INDICATION WAS NORMAL.   THE ACFT LANDED UNEVENTFULLY.  ON SITE MX REPLACED THE GEAR PC BOARD, AND PERFORMED A LANDING GEAR RETRACTION TEST . THE GEAR WAS RETRACTED AND EXTENDED NUMEROUS TIMES AND NO DISCREPANCIES WERE NOTED.  CREW PERFORMED A SATISFACTORY OPERATIONAL CHECK FLIGHT AND THE ACFT WAS RETURNED TO SERVICE.
